Stacking Tren on top of Tren equals infinity stone...

Discussion in 'Steroid Forum' started by penche, May 12, 2019.

  1. I would have some serious qualms about using t3 to mitigate reduced thyroid function from trenbolone and for only this reason, especially for an extended period of time.

    tren + t3 + stims + thicker blood from being on gear sounds like a recipe for AFIB or heart palpations.

    @penche is an experienced guy who knows what he is doing and tolerates gear well, but I think most people need to be super careful with the previously mentioned cocktail and really assess how they tolerate it. T3 can have some nasty side effects.
     
    penche likes this.
  2. penche

    penche Member

    Very well said brotha and even now I’m trying my best to use as little as possible in regards to T3/T4. I’m at 30mcg T3 and 38mcg T4 in the morning and then again same dose around 4pm. The first week lethargic feeling completely gone. Going on week 2 I’m reducing the dose on both T3/T4. I’m going to skip the 4pm dose completely and push forward to see how I feel. I’m going to try that protocol for 3 weeks and then come of everything minus trt dose.

    Gonna see how this plays out. It almost feels too good to be true. I feel like I’m masking the side effect or putting a bandaid on it. I’m almost waiting for another side effect to pop up because I got rid of the original complaint.
    It’s always a science project or experiment lol. Keep everyone posted how this ends up.
     
  3. Wolfman99

    Wolfman99 Junior Member

    PENCHE- -
    In the past when I have had trouble with lethargy related to GH, it is my understanding that very often this can be related to your blood sugar... forgive me for not being more articulate... I had an acquaintance who was a very advanced bodybuilder, and he suggested I take several units of humalog or another fast acting insulin 30 minutes after dosing GH , if GH was injected IM.
    I’m not articulating it in detail, but I know, especially when higher doses of GH are used, it’s advisable to use at least some of insulin.
    Part of this is because it leads to higher IGF levels, but it also has something to do with the level of blood sugar. So since your only using a few units of growth, maybe try to administer just a few units of insulin in tandem with the Growth. I know high blood pressure can be a side effect of GH and insulin will also correct this.
    I’m not doing a good job of explaining this, but do some research about it if you want a better understanding. Also note i am just suggesting a small amount of insulin, maybe 4-6 units thirty minutes after your dose. Be careful with insulin and thoroughly research it before using it, if you do it incorrectly and use a large amount it can be dangerous , but again I’m only suggesting a very small amount to offset the gh’s effect on blood sugar and also to optimize IGF production.
    Anyways this turned out to be way longer than I intended but TLDR
    Insulin in small amounts in tandem with GH usage helped me with lethargy presumably related to blood sugar levels.

    Also the T4 will definitely be optimal and can help out majorly in many cases